# SDR SWIA201743151

- Difficulty date: March 9, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 32,938 hours, 28,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE TRU BAY WEB, BS 195.0 CRACKED.  REPAIRED THE WEB IAW REO.
